Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CD4 has dropped again
Jan 15, 2013

Dear sir. thank you very much for your prompt response. It really helps. The issue is that CD4 percentage has dropped as well. It's been like that for last 6 months since i started to use drugs: %10, %14, %21 and then now it is %13..Since my viral load has decrased from 85 to 56 (from my last check up)..Since my viral load has decreased, so why my CD4 has dropped? What could be the reasons? And what can i do apart from using my drugs? thanks in advance

Response from Dr. Young

Hello, good to hear back from you.

I'm not sure if I'd agree with the interpretation about the dropping CD4%. Assuming that the 10% represented your pre-treatment value, and the 21% was an outlying test (?error, or unusual testing situation), then your tests would go from 10 to 14 (or 13) percent. Indeed, these later two would be very similar, but both represent a significant (roughly 30% increase) from your baseline.

The best thing to do to increase your CD4 numbers is to continue on your HIV medications, stay as adherent to the medication schedule (and any dietary requirements) and get routine medical and laboratory follow up.

I hope that helps, BY



Previous
Statins interaction?
Next
URGENT- tramadol Eplivera.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement